# SDR DALA2015012800739

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LT CARGO TRACK BS 1007 - 1218.  THE CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26. THE CARGO TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2, FIG 4C,  SRM 51-30-1 AND 51-30-5.
